# SDR UPS98226179

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 990-1005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, THE SEAT TRACK AT RBL 55 HAS CORROSION AROUND NUT PLATE HOLES BETWEEN BS 990 TO 1005 WL 208.  REMOVED AND REPLACED SEAT TRACK SECTION BS 990 TO 1010 IAW SRM 51-30-2 53-10-01, 51-10-02.
